# SDR REXA2017010700032

- Difficulty date: January 7, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 7,697 hours, 5,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE JUST ABOVE THE PULLEY ASSY ON THE DRAG ANGLE AREA IS CRACKED. REPAIRED IAW SRM 52-11-04 TR 52-0026.
